# SDR USAA2013111200002

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 14,452 hours, 12,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Leaking
- Location: Precooler Exhaus
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 1 LEAK ANNUCIATED CLIMBING THROUGH FL 230.  FLIGHT DESCENDED AND DIVERTED.  MAINTENANCE R & R THE NR 1 ENGINE PRECOOLER EXHAUST DUCT SEALS. MAINTENANCE ALSO REPLACED AMS SOFTWARE, CONTROLLER NACELLE VALVE, BLEED PRESSURE VALVE, AND CROSS BLEED VALVE.
